Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/32637
Title in Portuguese: Classificação de solitons para o fluxo de curvatura afim
Title: Classification of solitons for the affine curvature flow
Author: Lima, Levi Lopes de
Montenegro, José Fábio Bezerra
Keywords: Curvatura
Solitons
Funções elípticas
Issue Date: 1999
Citation: LIMA, L. L.; MONTENEGRO, J. F. B. (1999)
Abstract in Portuguese: O fluxo de curvatura na geometria afim plana é introduzido e a classificação de solitons (soluções homotéticas) para este fluxo é realizado através do método de órbitas adjunto. Essa técnica é utilizada para integrar, até uma única quadratura, as equações soliton em termos de funções elípticas. Em particular, é mostrado que as elipses são os únicos solitons incorporados.
Abstract: The curvature flow in planar affine geometry is introduced and the classification of solitons (homothetic solutions) for this flow is carried out via the method of adjoint orbits. This technique is used to integrate, up to a single quadrature, the soliton equations in terms of elliptic functions. In particular, it is shown that ellipses are the only embedded solitons.
Description: LIMA, Levi Lopes.; MONTENEGRO, José Fábio Bezerra. Classification of solitons for the affine curvature flow. Communications in Analysis and Geometry, v. 7, n. 4, p. 731-753, 1999.
URI: http://www.repositorio.ufc.br/handle/riufc/32637
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1999_art_lllima.pdf446,24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.